Solpadeine Max TabletsRegular price £9.59
What’s it for?
These Tablets are used for:
The short term treatment of acute moderate pain which is not relieved by paracetamol or ibuprofen alone. Recommended for the relief of migraine, headache, dental pain, period pain, backache, arthritic and rheumatic pain, strains and sprains and sciatica.
How to Use
Tablets should be swallowed with a glass of liquid.
- Adults and children over 18 years: 2 tablets every 4-6 hours as required but not more frequently than every 4 hours. No more than 8 tablets in 24 hours.
- 16-18 years: 1-2 tablets every 6 hours as required but not more frequently than every 6 hours. No more than 8 tablets in 24 hours.
- 12-15 years: 1 tablet every 6 hours as required but not more frequently than every 6 hours. No more than 4 tablets in 24 hours. The duration of treatment should be limited to 3 days.
- 12 years and under: not to be given.
Warnings & Cautions
- Read the enclosed leaflet carefully before use
- Do not exceed stated dose
- Do not take for more than three days - if you need to use this medicine for more than 3 days at a time, see your doctor or pharmacist. Taking codeine regularly for a long time can lead to addiction
- Taking a painkiller for headaches too often or for too long can make them worse
- Immediate medical advice should be sought in the event of an overdose, even if you feel well
- Do not take with any other paracetamol-containing products
- Consult your doctor before taking this medicine if you are on any other medication
- If your headaches become persistent, see your doctor
- If symptoms persist consult your doctor
Other ingredients: Lactose.